EXPONENTIATED DISCRETE WEIBULL DISTRIBUTION FOR CENSORED DATA

Conteúdo do artigo principal

Marcílio Ramos Pereira CARDIAL
Juliana Betini FACHINI-GOMES
Eduardo Yoshio NAKANO

Resumo

This paper further develops the statistical inference procedure of the exponentiated discrete Weibull distribution (EDW) for data with the presence of censoring. This generalization of the discrete Weibull distribution has the advantage of being suitable to model non-monotone failure rates, such as those with bathtub and unimodal distributions. Inferences about EDW distribution are presented using both frequentist and bayesian approaches. In addition, the classical Likelihood Ratio Test and a Full Bayesian Significance Test (FBST) were performed to test the parameters of EDW distribution. The method presented is applied to simulated data and illustrated with a real dataset regarding patients diagnosed with head and neck cancer.

Detalhes do artigo

Como Citar
CARDIAL, M. R. P., FACHINI-GOMES, J. B., & NAKANO, E. Y. (2020). EXPONENTIATED DISCRETE WEIBULL DISTRIBUTION FOR CENSORED DATA. REVISTA BRASILEIRA DE BIOMETRIA, 38(1), 35–56. https://doi.org/10.28951/rbb.v38i1.425
Seção
Articles